# SDR SWIA201641962

- Difficulty date: March 17, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000430
- Aircraft time: 4,238 hours, 2,122 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED A BLEED 2 OVERPRESS CAUTION MESSAGE. CREW C/W QRH AND RETURNED TO FIELD C, DECLARED EMERGENCY WITH RT ENGINE AT IDLE.  FO: 03/17/2016 COMPLIED WITH FIM TASK AND COMPLIED WITH OPS CHECKS.  NO FAULTS POSTED AND ALL CHECKED OK.  PERFORMED OPS CHECK OF THE RT ENGINE BLEED SYS IAW AMM.
